On central limit theorems in stochastic geometry for add-one cost stabilizing functionals

Khanh Duy Trinh*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We establish central limit theorems for general functionals on binomial point processes and their Poissonized version, which extends the results of Penrose–Yukich (Ann. Appl. Probab. 11(4), 1005–1041 (2001)) to the inhomogeneous case. Here functionals are required to be strongly stabilizing for add-one cost on homogeneous Poisson point processes and to satisfy some moments conditions. As an application, a central limit theorem for Betti numbers of random geometric complexes in the subcritical regime is derived.

Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalElectronic Communications in Probability
Volume24
DOIs
Publication statusPublished - 2019

Keywords

  • Add-one cost
  • Betti numbers
  • Central limit theorem
  • Critical regime
  • De-Poissonization
  • Stochastic geometry
  • Strong stabilization

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'On central limit theorems in stochastic geometry for add-one cost stabilizing functionals'. Together they form a unique fingerprint.

Cite this